# SDR JIKA201809241801

- Difficulty date: September 18, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N8226Z
- Make and model: Beech C-99
- Aircraft serial: U190
- Aircraft time: 29,360 hours, 49,079 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880081
- Part serial: 0900
- Condition: Defective
- Location: Lt Mlg
- Part time: 5,886 hours, 8,359 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO KPPA FROM KLBB, THE PILOT SELECTED GEAR DOWN AND DISCOVERED THE LEFT LANDING GEAR DID NOT DEPLOY. AFTER COMPLYING WITH THE QRH CHECKLIST, THE PILOT MANUALLY EXTENDING THE LANDING GEAR AND DECLARED AN EMERGENCY. THE LANDING AT KLBB WAS WITHOUT INCIDENT. MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM AND FOUND A DEFECTED LEFT GEAR ACTUATOR. MAINTENANCE REMOVED AND INSTALLED A SERVICEABLE OVERHAULED ACTUATOR FOR THE LEFT GEAR. THE OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM PERFORMED NORMALLY.
